# SDR DALA2024080107658

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 74,093 hours, 35,075 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3265 - ATO - AT 40KTS DUE TO A #1 ENGINE THRUST REVERSER FAULT MESSAGE WITH REVERSER ALREADY ON MEL. CORRECTIVE ACTION: ENG 1 REV UNLOCK C/B TRIPPED DUE TO CHAFED WIRE AT HYD SHUTOFF VALVE. MAINTENANCE REPAIRED CHAFFED WIRE. REPLACED UPPER RT DOOR STOW SWITCH. OPS CK GOOD. (LP: 6064366)
